# SDR 554304292007

- Difficulty date: April 29, 2007
- Submitted: April 30, 2007
- Operation: Air carrier
- Aircraft: N332FX
- Make and model: Cndair CL604
- Aircraft serial: 5543
- Aircraft time: 4,670 hours, 2,528 cycles
- Engine: Ge CF343B1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

FLAPS FAILED AT 13 DEGREES ON APPROACH.  CREW DECLARED AN EMERGENCY AND PERFORMED AN UNEVENTFULL LANDING.  MX DISPATCHED WITH BREAKOUT BOX. AFTER RESET, FLAPS OPERATIONAL CHECKS PERFORMED ON COMPLETE AND ISOLATED SYSTEMS. COULD NOT DUPLICATE ERROR. NO MX HISTORY OF THIS DISCREPANCY FOUND.  AIRCRAFT RELEASED AS CND.
